# SDR TRBA2007023

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 26,509 hours, 25,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Part serial: 1838
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PAX DOOR STAIR LIGHT INOPERATIVE.  REPLACED BATTERY PACK AS PER JIC NR 33-51-21.  OPERATIONAL CHECK GOOD.
